# SDR HEEA968243

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Epirb
- Part number: ACRRLB21
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPIRB (RESCUE BEACON) INOPERATIVE.  NO LIGHT OR SIGNAL. SENT TO ACR ELECTRONICS, INC. FOR  REPAIR.
